# SDR RAIA201509070004

- Difficulty date: September 7, 2015
- Submitted: September 11, 2015
- Operation: Air carrier
- Aircraft: N11121
- Make and model: Emb EMB-145XR
- Aircraft serial: 145683
- Aircraft time: 35,430 hours, 20,142 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Seal
- Condition: Leaking
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LOUD NOISE, MID CABIN IN FLT WITH NO LOSS OF PRESSURIZATION.  MAINTENANCE FOUND ADF LOOP ANTENNA LEAKING, SEAL WAS BLOWN.  MAINTENANCE REPLACED SEAL, LEAK AND OPS CHECK GOOD.
